Throwing darts in the dark

Standard

Perhaps the reason I have been feeling so awful lately is that my stomach is bleeding.  Maybe from ulcers, or perhaps from long term use of pain medicine.  So maybe I should stop taking that.  Although, it could just be allergies.  For the past three months. Grasses are on right now you know.  Probably not the problem, though.  Either way,  I most definitely need to be taking Nexium daily, that’s critical for me. Let’s hold off on a scope, where the bleeding is coming from doesn’t change the treatment. What’s causing it though?  Hmmmm. We do need to be a little concerned about lymphoma, that would explain all these symptoms. Your lymph node is definitely not normal, quite unusual without a sinus problem. Keep an eye on it and come back in a week for a biopsy if anything changes.  But the blood work should clarify everything. Someone will call me. Sometime. Don’t worry.  It’s probably just anemia. Maybe your kidneys, we’ll check that out too. Have you had night sweats at all lately? Hmm. Okay then. Have a great day.

Sometimes, I really hate Doctors.

And yes, I googled it.  And yes, it freaks me out.

Advertisements

2 responses »

  1. Doctors brainstorming out loud is not always a good thing. They are just trying to be thorough. There are plenty of benign reasons for anemia. Don't freak out. Now is not the time. Just enjoy today. More answers will come. love you.~Karen H.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s